# SDR UIEA2014121400649

- Difficulty date: December 9, 2014
- Submitted: December 15, 2014
- Operation: Air carrier
- Aircraft: N497MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29258
- Aircraft time: 63,175 hours, 9,528 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 3004073
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LENS WONT SECURE, DIS BONDED FROM BRACKET BY L1 DOOR.  CEILING LIGHTS OPERATE NORMAL.  ITEM TRANSFERRED TO MEL 33-51-01.  REF LP 692382 ITEM 5.  LENS REPLACED & ITEM CLEARED.
